# SDR DL757080345

- Difficulty date: February 5, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Lt Off Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OFF WING SLIDE FAILED AMNUAL BACK-UP SYSTEM TEST.  REPLACED BOTTLE BACK-UP CABLE IAW MM 25-65-06.
